Alert archive / Maryland / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 21, 2015, 4:45 AM EDT for Queen Anne's County, Maryland. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2015, 4:45 AM EDT (08:45 UTC)
- Expired
- Jun 21, 2015, 5:15 AM EDT
- In force
- 30 min
- Issued by
- NWS Philadelphia/Mount Holly
County Queen Anne's County, MD
The radar
The Dover AFB radar (KDOX), 51 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 8.8 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 261 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 1179 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
331
WWUS81 KPHI 210845
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
445 AM EDT SUN JUN 21 2015
DEZ001-002-MDZ008-012-015-019-020-210915-
KENT-NEW CASTLE-QUEEN ANNE'S-CECIL-KENT-KENT-CAROLINE-QUEEN
ANNE'S-TALBOT-
445 AM EDT SUN JUN 21 2015
...A SHOWER WILL AFFECT SOUTHWESTERN NEW CASTLE...NORTHERN KENT...
QUEEN ANNE'S...NORTHERN CAROLINE...SOUTHWESTERN KENT...NORTHEASTERN
TALBOT AND SOUTHEASTERN CECIL COUNTIES...
AT 444 AM EDT...A SHOWER WAS OVER HOPE...OR 7 MILES EAST OF
CENTERVILLE...MOVING NORTHEAST AT 50 MPH.
HEAVY DOWNPOUR AND WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS
SHOWER.
LOCATIONS IMPACTED INCLUDE...
DOVER...MIDDLETOWN...CENTERVILLE...SMYRNA...CENTREVILLE...CLAYTON...
GREENSBORO...OAKLAND...RIDGELY...CHESWOLD...CHURCH HILL...
MILLINGTON...SUDLERSVILLE...GOLDSBORO...QUEEN ANNE...HARTLY...OLD
TOWN...STARR...DELANEY CORNER AND HOPE.
TORRENTIAL RAINFALL MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 3943 7573 3934 7550 3933 7550 3932 7544
3925 7540 3922 7543 3878 7602 3899 7618
3900 7617 3902 7621 3905 7623 3908 7623
TIME...MOT...LOC 0844Z 223DEG 44KT 3907 7593
$$
SFJWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 21, 3:53 AM EDT, 52 minutes earlier.
Area forecast discussion, Jun 21, 3:53 AM EDT, 52 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 AM EDT SUN JUN 21 2015
.SYNOPSIS...
THE REMNANTS OF TROPICAL DEPRESSION BILL WILL CONTINUE TO LIFT
NORTHEAST AWAY FROM THE REGION TODAY. A WEAK COLD FRONT FOLLOWS
TONIGHT WITH A STRONGER COLD FRONT EXPECTED TO SWING THROUGH OUR
REGION LATE TUESDAY. A COMPLEX FRONTAL SYSTEM WILL AFFECT THE MID
ATLANTIC STATES LATE NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE SFC LOW ASSOCD WITH THE REMNANTS OF TD BILL WAS
LOCATED NR CHES BAY EARLY THIS AM. RADAR SHOWED A DRY SLOT HAS
DEVELOPED...SOONER THEN EXPECTED AND MOST OF THE ERN SHORE OF MD, DE
AND PORTIONS OF ERN PA AND SRN NJ WERE NOW PRECIP FREE. RAIN SHUD BE
ENDING OVER THE OTHER AREAS DURG THE MRNG HOURS. WITH THE DRY SLOT
MOVG IN SOONER THAN EXPECTED, PRECIP AMTS HAVE BEEN MUCH LOWER THAN
ORIGINALLY FCST. THERE CUD STILL BE SOME ADDITIONAL DEVELOPMENT
THRU THE MRNG HOURS. THE LATEST RADAR SHOWED SOME MORE SCT RAIN
ACRS THE AREA AND THERE IS MORE TO THE W, OVERALL THESE SHWRS ARE
LIGHTER. THEREFORE, WILL MOVE UP THE EXPIRATION OF THE FLOOD WATCH
TO 12Z/8 AM. AFTER 12Z, THERE COULD STILL BE SOME SHOWERS, AND EVEN
A TSTM LATER THIS AFTN/EVE, BUT OVERALL QPF IS 0.10 INCHES OR LESS.
AS THE AFOREMENTIONED LOW PULLS AWAY LATER THIS MRNG, THERE WILL
LIKELY BE A SIGNIFICANT BREAK IN ANY PRECIP, THEN THE CDFNT ASSOCD
WITH THE LOW AND A S/WV WILL MOVE ACRS THE AREA. THESE FEATURES
COUPLED WITH DAYTIME HEATING COULD TRIGGER SOME MORE SHWRS/TSTMS
LATER IN THE AFTN OR EVE.
HIGH TEMPS LOOK TO BE AROUND 90, AND DEW POINTS WILL BE CLOSE TO 70
WHICH WILL MAKE IT FEEL A BIT STICKY. THE ONLY SAVING GRACE WILL BE
THAT THE WIND WILL BECOME MORE WLY BEHIND THE CFP AND IT WILL BE A
BIT BREEZY.
THE SUMMER SOLSTICE OCCURS AT 1238 PM.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
AFTER ANY EVE SHWRS/TSTMS AS MENTIONED ABOVE, WK HIGH
PRES WILL BUILD IN FOR SUN NIGHT AND PRECIP WILL END AND HUMIDITY
LEVELS WILL DROP AS THE WIND CONTINUES FROM THE W AND EVEN PSBLY NW
BRINGS IN DRIER AIR.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
FEW CHANGES MADE TO THE LONG TERM OVERNIGHT TO FOCUS ON CURRENT
EVENT. PREVIOUS LONG TERM DISCUSSION:
**RATHER HOT TUESDAY, POSSIBLY NEAR RECORD**
500 MB: WARM HIGH PRESSURE COVERS THE SOUTHERN UNITED STATES WITH A
PREDOMINANTLY ZONAL FLOW IN THE NORTHERN UNITED STATES TRENDING TO
A TROUGH OVER THE MIDWEST NEXT WEEKEND.
JUNE THROUGH THE FIRST 19 DAYS HAS AVERAGED 1 TO 2.5 DEGREES ABOVE
NORMAL. CALENDAR DAY AVERAGES MONDAY AND TUESDAY WILL AVERAGE 5 TO
10 DEGREES ABOVE NORMAL, NEAR 5 ABOVE NORMAL WEDNESDAY AND THEN
PROBABLY NEAR NORMAL NEXT THURSDAY-FRIDAY-SATURDAY.
FORECAST BASIS: UNLESS OTHERWISE NOTED, A 50 50 BLEND 12Z/20 GFS/NAM
MOS GUIDANCE SUNDAY NIGHT-MONDAY NIGHT, 12Z/20 MEX MOS TUESDAY AND
TUESDAY NIGHT, THEN THE 1521Z/20 WPC GRIDDED ELEMENTS OF MAX/MIN
TEMP, 12 HOUR POP, 6 HOUR DEWPOINT-SKY-WIND FROM WEDNESDAY THROUGH
NEXT SUNDAY.
THE DAILIES...
MONDAY...FOR THE MOST PART, MONDAY LOOKS VERY NICE. PLENTY OF
SUNSHINE. PWAT ONLY 1 INCH! SFC DEWPOINTS ALMOST 10F LOWER THAN
THE VALUES OF SUNDAY AFTERNOON. WEST WIND GUSTS GENERALLY UNDER 15
MPH. CONFIDENCE: ABOVE AVERAGE.
MONDAY NIGHT...WAA MID AND HIGH CLOUD ARRIVES LATE. SMALL CHANCE
AND NOT YET MENTIONED, OF A SHOWER GRAZING THE POCONOS AT DAWN
TUESDAY. CONFIDENCE ON SCENARIO: ABOVE AVERAGE.
TUESDAY...HOT AND HUMID! A COLD FRONT IS EXPECTED TO ARRIVE IN THE
LATTER HALF OF THE DAY. AS SUCH, SHOULD SEE CONVECTIVE CHANCES
AHEAD OF AND WITH THE FRONT. SREF PWAT 1.5 TO 1.75 INCHES DURING
THE AFTERNOON/EVENING. MLCAPE OVER 2000J BY LATE IN THE DAY. 0-6KM
BULK QUITE STRONG WITH 50 KT AT 500MB NEAR AND N I-78 AND TT LOWER
50S WITH SWI -4. LANCE POINTED OUT THE ELEVATED MIXED LAYER (EML)
IN THE SOUNDING AND NICELY SEEN IN BOTH THE EC AND GFS PLAN VIEW
BREAKING FREE FROM THE OHIO VALLEY MONDAY AND APPEARING ALONG AND
SOUTH OF THE MASON DIXON LINE 18Z TUESDAY. THE EML OFFERS
ADDITIONAL STRENGTH POTENTIAL IF CONVECTION ERUPTS. WE'RE ALSO
NOTING HIGH FORECAST SHERB VALUES FOR OUR AREA TUESDAY (VALUES
OVER 1). POPS LOOKED A LITTLE LOW BUT ITS POSSIBLE THAT THERE
MIGHT NOT BE ENOUGH CONVERGENCE TO INITIATE CONVECTION.
CONFIDENCE ON HEAT INCLUDING 95-96F AT PHL IS ABOVE AVG.
CONFIDENCE ON CONVECTION: AVERAGE WITH MODELED PARAMETERS FOR SVR
IMPRESSIVE.
WEDNESDAY...PROBABLY DRY AND NICE AGAIN. CONFIDENCE: AVERAGE OR
A BIT ABOVE.
THURSDAY THROUGH SATURDAY...COMPLEX AND NOT GIVEN TO ADDING MUCH
INFORMATION EXCEPT TO SAY THERE IS A CHANCE OF PERIODIC
CONVECTION, ESPECIALLY NEXT SATURDAY. CONFIDENCE OVERALL IS
AVERAGE.
&&
.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
CONDS RANGED FROM MVFR TO VFR ERLY THIS AM, WITH SOME
OCCASIONAL IFR MIXED IN, BUT CONDS ARE EXPECTED TO IMPROVE AS THE
MAIN AREA OF PRECIP COMES TO AN END. THE LOW PRES SYS ASSOCD WITH
THE REMNANTS OF TD BILL WAS NR CHES BAY AND WILL CONTINUE TO MOVE E
AND NE. THERE CUD STILL BE SOME SCT SHWRS FOR THE NEXT FEW HOURS,
THEN LIKELY A SIG BREAK. LATER IN THE DAY, THERE COULD BE MORE
SHWRS OR EVEN A TSTM AS THE CDFNT ASSOCD WITH THE LOW AND AN UPR LVL
DISTURBANCE PASSES BY. HOWEVER, AREAL COVERAGE IS ONCE AGAIN
EXPECTED TO BE SMALL, SO NOT INCLUDING IN THE TAFS.
OUTSIDE OF ANY SHRA/TSRA VFR CONDS SHUD PREVAIL FOR THE BALANCE OF
THE DAY AFTER THIS MORNING. THE WIND WILL SHIFT FROM S OR SW TO W
AND EVENTUALLY NW BY EVE AND BECOME GUSTY, WITH SPEEDS TO NR 20 KT
BEFORE SUBSIDING TO LESS THAN 10 KT AFTER SUNSET.
OUTLOOK...
MONDAY...VFR SCT AOA 5000 FT. NW GUST 20 POSSIBLY 25 KT EARLY
THEN DIMINISHES LATE DAY. CONFIDENCE: ABOVE AVERAGE.
MONDAY NIGHT...VFR LIGHT WIND. VFR CIGS DEVELOPING LATE AT NIGHT.
CONFIDENCE: ABOVE AVERAGE.
TUESDAY...VFR SCT-BKN AOA 5000 FT LOWERING TO BRIEF IFR CONDITIONS
WITH SHOWERS AND STRONG GUSTY TSTORMS LATE IN THE DAY OR MORE
LIKELY EVENING. GRADIENT SW WIND GUSTS 20-25 KT SHIFT NW AT NIGHT
BUT GUSTS UNDER 20 KT. CONFIDENCE: ABOVE AVERAGE
WEDNESDAY...VFR DAYTIME WITH POSSIBLE CIGS ARRIVING AT NIGHT. NW
GUSTS UNDER 15 KT BECOMING LIGHT NE AT NIGHT. CONFIDENCE: AVERAGE
THURSDAY...VFR CIGS DURING THE DAY WITH CHANCE OF A SHOWER OR
TSTM. MVFR/IFR CONDS IN STRATUS-FOG POSSIBLE LATE AT NIGHT.
CONFIDENCE: AVERAGE.
&&
.MARINE...
THE SCA WILL BE CONTINUED THRU 22/00Z. AFTER THAT
CONFIDENCE IS MUCH LOWER SO IT WAS NOT EXTENDED ATTM. IF THERE
NEEDS TO BE AN EXTENSION, IT WUD LIKELY BE FOR SEAS AS WIND SHUD BE
BELOW CRITERIA. OTHERWISE, ONCE WE GET BEYOND THIS SCA, NO
ADDITIONAL MARINE FLAGS ARE ANTICIPATED.
OUTLOOK...
MONDAY...SCA POSSIBLE IN THE MORNING FOR THE ATLC WATERS THEN NW
WINDS SUBSIDE AFTERNOON/EVENING. CONFIDENCE: AVERAGE.
TUESDAY...SCA SW WIND GUSTS POSSIBLE DURING THE AFTERNOON ALONG
THE NEARSHORE WATERS. CONFIDENCE: AVERAGE.
WEDNESDAY AND MOST OF THURSDAY...WINDS AND SEAS SHOULD STAY BELOW
SCA CRITERIA. CONFIDENCE: AVERAGE.
&&
.RIP CURRENTS...
WITH A GUSTY WIND AND ELEVATED SEAS, GUID INDICATES
THAT RIP CURRENT RISK WILL BE MODERATE TODAY. HOWEVER, ITS POSSIBLE
THAT THE RISK MAY BE HIGHEST IN THE MRNG, BECAUSE AS THE WIND
BECOMES MORE WLY AND NWLY AND THE WAVES ARE PUSHED AWAY FROM THE
SHORE, THE RISK CUD LOWER AS THE SEAS DO. CONDS WILL BE FURTHER
ASSESSED LATER TODAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR PAZ054-055-060>062-
070-071-101>106.
NJ...FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR NJZ001-007>010-
012>027.
DE...FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR DEZ001>004.
MD...FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR MDZ008-012-015-019-
020.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
ANZ450>455.
&&
SYNOPSIS...DRAG/JOHNSON
NEAR TERM...NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...DRAG
AVIATION...DRAG/NIERENBERG
MARINE...DRAG/NIERENBERG
RIP CURRENTS...NIERENBERGHazardous weather outlook, Jun 21, 4:03 AM EDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 403 AM EDT SUN JUN 21 2015 NJZ001-007>010-012-013-015-020-PAZ054-055-060>062-101-103-105-220815- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-OCEAN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER- WESTERN MONTGOMERY-UPPER BUCKS- 403 AM EDT SUN JUN 21 2015 ...FLOOD WATCH IN EFFECT UNTIL 8 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG THUNDERSTORMS WITH GUSTY WINDS WILL BE POSSIBLE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ017>019-PAZ070-071-102-104-106-220815- NEW CASTLE-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 403 AM EDT SUN JUN 21 2015 ...FLOOD WATCH IN EFFECT UNTIL 8 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT ADVISORY CONDITIONS ARE POSSIBLE TUESDAY AFTERNOON. TEMPERATURES ARE FORECAST IN THE MID 90S WITH HEAT INDICES EXPECTED TO RISE INTO THE UPPER 90S TO AROUND 100 DEGREES FOR SEVERAL HOURS BETWEEN 2 PM AND 6 PM EDT. STRONG THUNDERSTORMS WITH GUSTY WINDS WILL BE POSSIBLE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-027-220815- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 403 AM EDT SUN JUN 21 2015 ...FLOOD WATCH IN EFFECT UNTIL 8 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDICES TUESDAY AFTERNOON SHOULD RISE TO AROUND 100 IN PARTS OF SOUTHERN NEW JERSEY AND BETWEEN 100 AND 105 ON THE DELMARVA. STRONG THUNDERSTORMS WITH GUSTY WINDS WILL BE POSSIBLE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-220815- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 403 AM EDT SUN JUN 21 2015 ...FLOOD WATCH IN EFFECT UNTIL 8 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY FOR THE DELAWARE BEACHES AND THE NEW JERSEY SHORE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG THUNDERSTORMS WITH GUSTY WINDS WILL BE POSSIBLE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-220815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 403 AM EDT SUN JUN 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG THUNDERSTORMS WITH GUSTY WINDS WILL BE POSSIBLE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 21, 1:06 AM EDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
106 AM EDT SUN JUN 21 2015
NJZ010-012>015-019-020-025>027-PAZ106-210530-
SOMERSET-SOUTHEASTERN BURLINGTON-MIDDLESEX-MERCER-NORTHWESTERN
BURLINGTON-EASTERN MONMOUTH-WESTERN MONMOUTH-COASTAL ATLANTIC-COASTAL
OCEAN-OCEAN-LOWER BUCKS-
106 AM EDT SUN JUN 21 2015
...LINE OF STORMS MOVING THROUGH CENTRAL NEW JERSEY...
AT 105 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM BORDENTOWN TO NEAR CEDAR GLEN LAKES TO 7 MILES
NORTHEAST OF BRIGANTINE...AND MOVING EAST AT 65 MPH.
BRIEF TORRENTIAL RAINFALL AND WIND GUSTS UP TO 30 MPH ARE POSSIBLE
WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...TRENTON...NEW BRUNSWICK...PERTH AMBOY...LONG BRANCH...
ASBURY PARK...SOMERSET...EDISON...LAKEWOOD...MIDDLETOWN...OLD
BRIDGE...JACKSON...HOWELL...EAST BRUNSWICK...SOUTH BRUNSWICK...
SAYREVILLE...NORTH BRUNSWICK...MARLBORO...MANALAPAN AND EWING.
TORRENTIAL RAINFALL MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 4007 7404 4006 7412 4005 7405 3979 7410
4001 7409 3999 7414 3977 7410 3975 7420
3974 7419 3976 7410 3975 7410 3958 7422
3958 7434 3943 7434 3993 7452 4019 7487
4061 7435 4060 7423 4047 7427 4035 7397
TIME...MOT...LOC 0505Z 257DEG 55KT 4016 7474 3995 7444 3946 7427
SFJLocal storm report, Jun 21, 1:16 AM EDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
116 AM EDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 AM TSTM WND GST FRANKFORD 38.52N 75.23W
06/21/2015 M63 MPH SUSSEX DE TRAINED SPOTTER
&&
EVENT NUMBER PHI1500297
STAFFSpecial weather statement, Jun 21, 1:33 AM EDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
133 AM EDT SUN JUN 21 2015
NJZ021>025-210600-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-ATLANTIC-COASTAL
ATLANTIC-CUMBERLAND-
133 AM EDT SUN JUN 21 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL ATLANTIC...CAPE
MAY AND SOUTHEASTERN CUMBERLAND COUNTIES...
AT 133 AM EDT...A STRONG THUNDERSTORM WAS OVER WEST CAPE MAY...OR
OVER CAPE MAY...MOVING NORTH AT 35 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VINELAND...MILLVILLE...OCEAN CITY...CAPE MAY...CUMBERLAND...NORTH
WILDWOOD...LAUREL LAKE...WILDWOOD CREST...WOODBINE...SEA ISLE CITY...
ESTELL MANOR...AVALON...WEST CAPE MAY...STONE HARBOR...CORBIN CITY...
CAPE MAY COURT HOUSE...SCOTCH BONNET...BRICKSBORO...MARMORA AND PORT
ELIZABETH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3920 7466 3910 7470 3903 7479 3899 7479
3893 7489 3893 7497 3896 7496 3897 7494
3897 7496 3901 7496 3909 7490 3916 7489
3919 7497 3919 7503 3922 7503 3922 7505
3941 7502 3927 7458
TIME...MOT...LOC 0533Z 190DEG 28KT 3895 7495
SFJSpecial weather statement, Jun 21, 1:57 AM EDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
157 AM EDT SUN JUN 21 2015
NJZ008>010-012>015-019-020-210630-
SOMERSET-MIDDLESEX-MORRIS-MERCER-NORTHWESTERN BURLINGTON-EASTERN
MONMOUTH-WESTERN MONMOUTH-HUNTERDON-OCEAN-
157 AM EDT SUN JUN 21 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN HUNTERDON...
MERCER...MONMOUTH...NORTHWESTERN OCEAN...NORTH CENTRAL BURLINGTON...
SOUTHERN MORRIS...SOMERSET AND MIDDLESEX COUNTIES...
AT 156 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM CLINTON TO NEAR ALLENTOWN...AND MOVING NORTHEAST AT 45
MPH.
BRIEF TORRENTIAL RAINFALL AND WIND GUSTS UP TO 30 MPH ARE POSSIBLE
WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TRENTON...NEW BRUNSWICK...PERTH AMBOY...LONG BRANCH...MORRISTOWN...
ASBURY PARK...SOMERVILLE...SOMERSET...EDISON...MIDDLETOWN...OLD
BRIDGE...HOWELL...EAST BRUNSWICK...BRIDGEWATER...SOUTH BRUNSWICK...
SAYREVILLE...NORTH BRUNSWICK...MARLBORO...MANALAPAN AND EWING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4023 7399 4004 7462 4065 7502 4098 7445
4082 7434 4074 7437 4067 7446 4065 7440
4060 7446 4060 7421 4056 7421 4050 7428
4047 7427 4044 7420 4046 7418 4044 7410
4037 7405 4036 7407 4036 7405 4026 7398
TIME...MOT...LOC 0556Z 240DEG 40KT 4063 7490 4015 7459
SFJLocal storm report, Jun 21, 2:51 AM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
251 AM EDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND GST TILGHMAN ISLAND 38.71N 76.34W
06/20/2015 M46 MPH TALBOT MD WEATHER FLOW
0955 PM TSTM WND GST TILGHMAN ISLAND 38.71N 76.34W
06/20/2015 M48 MPH TALBOT MD WEATHER FLOW
0955 PM TSTM WND DMG TILGHMAN ISLAND 38.71N 76.34W
06/20/2015 TALBOT MD 911 CALL CENTER
ELECTRICAL WIRES BLOWN DOWN
1018 PM TSTM WND GST STEVENSVILLE 38.98N 76.31W
06/20/2015 M49 MPH QUEEN ANNES MD WEATHER FLOW
1148 PM MARINE TSTM WIND BRANDYWINE SHOAL NOS 38.99N 75.11W
06/20/2015 M40 MPH ANZ431 DE NDBC BUOY
1251 AM TSTM WND GST FRANKFORD 38.52N 75.23W
06/21/2015 M63 MPH SUSSEX DE TRAINED SPOTTER
&&
EVENT NUMBER PHI1500293 PHI1500294 PHI1500295 PHI1500296 PHI1500298
PHI1500297
STAFFSpecial weather statement, Jun 21, 4:45 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
445 AM EDT SUN JUN 21 2015
DEZ001-002-MDZ008-012-015-019-020-210915-
KENT-NEW CASTLE-QUEEN ANNE'S-CECIL-KENT-KENT-CAROLINE-QUEEN
ANNE'S-TALBOT-
445 AM EDT SUN JUN 21 2015
...A SHOWER WILL AFFECT SOUTHWESTERN NEW CASTLE...NORTHERN KENT...
QUEEN ANNE'S...NORTHERN CAROLINE...SOUTHWESTERN KENT...NORTHEASTERN
TALBOT AND SOUTHEASTERN CECIL COUNTIES...
AT 444 AM EDT...A SHOWER WAS OVER HOPE...OR 7 MILES EAST OF
CENTERVILLE...MOVING NORTHEAST AT 50 MPH.
HEAVY DOWNPOUR AND WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS
SHOWER.
LOCATIONS IMPACTED INCLUDE...
DOVER...MIDDLETOWN...CENTERVILLE...SMYRNA...CENTREVILLE...CLAYTON...
GREENSBORO...OAKLAND...RIDGELY...CHESWOLD...CHURCH HILL...
MILLINGTON...SUDLERSVILLE...GOLDSBORO...QUEEN ANNE...HARTLY...OLD
TOWN...STARR...DELANEY CORNER AND HOPE.
TORRENTIAL RAINFALL MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 3943 7573 3934 7550 3933 7550 3932 7544
3925 7540 3922 7543 3878 7602 3899 7618
3900 7617 3902 7621 3905 7623 3908 7623
TIME...MOT...LOC 0844Z 223DEG 44KT 3907 7593
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:31 PM EDT | Special Weather Statement | PHI | Salem | 3 hr |
| Jun 21, 12:18 AM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Cape May, Mercer | 57 min |
| Jun 21, 12:42 AM EDT | Special Marine Warning | PHI | 48 min | |
| Jun 21, 1:06 AM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Monmouth, Ocean | 24 min |
| Jun 21, 1:19 AM EDT | Special Marine Warning | PHI | 26 min | |
| Jun 21, 1:23 AM EDT | Special Marine Warning | PHI | 52 min | |
| Jun 21, 1:33 AM EDT | Special Weather Statement | PHI | Cape May | 27 min |
| Jun 21, 1:57 AM EDT | Special Weather Statement | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset | 33 min |
| Jun 21, 3:14 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 4 hr |
| Jun 21, 7:21 AM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May, Ocean | 114 min |
| Jun 20, 10:47 PM EDT | Special Weather Statement | PHI | Berks, Chester | 58 min |
| Jun 21, 12:47 AM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 4 hr |
| Jun 21, 1:54 AM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Chester, Lehigh, Montgomery | 4 hr |
| Jun 20, 9:35 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Talbot | 55 min |
| Jun 20, 9:49 PM EDT | Severe Thunderstorm Warning | PHI | Cecil | 56 min |
| Jun 20, 9:57 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's | 63 min |
| Jun 20, 10:32 PM EDT | Severe Thunderstorm Warning | PHI | Caroline | 46 min |
| Jun 21, 5:12 AM EDT | Areal Flood Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 4 hr |
| Jun 21, 12:25 AM EDT | Special Weather Statement | PHI | Sussex | 35 min |
| Jun 21, 12:35 AM EDT | Severe Thunderstorm Warning | PHI | Sussex | 55 min |
Nearby
Special Weather Statements in Maryland, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.